# SDR SIMA20141217004

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,995 hours, 22,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER DOOR OVERHEAD LIGHT INOPERATIVE.  RECYCLE POWER TO ACFT RT OVERWING EMER DOOR.  OPERATIONS CHECKED GOOD.
